Started to take Ozempic for weight loss and am already stressed

M

me_and_me

New member
Oct 17, 2022
1
0
1
Hi! I'm 37 years old and a mother of two. It was five years ago that I gave birth to my first kid, and I was suffering from gestational diabetes. Shortly after giving birth, I returned to the gym and got into excellent shape.

Things went another way with my second child. Our second child arrived in April 2020. This time around, I was never diagnosed with gestational diabetes, but I was told I had insulin sensitivity. I am a stay-at-home parent who has been trying everything to shed some extra pounds but to no avail.
I do CrossFit, which consists of high-intensity, weight-lifting activities four to five times a week. Each morning, I get in a workout. Then I keep busy all day long with my two little children. Long walks are another part of my weekly routine. And I eat pretty cleanly, too.

My recent visit to a female endocrinologist focused on weight loss told me that I was the perfect patient for her practice. She did a lot of tests, and the results were all normal. The workplace nutritionist believes that my statistics might indicate insulin resistance if I weren't working out as hard as I am.

The only way out of this situation for me is to take Ozempic for weight loss. I hated taking medication, but I had no other options. The negative effects have finally gotten to me, and I sobbed today. I can't get away from nausea, headache, insomnia/not sleeping well at all, aches, etc., that have become constant companions.
I'm terrified of the side effects these pills cause, but I'm equally terrified of the prospect of being completely helpless and hopeless if I don't take them. I'm so stressed that I wrote it here on the Ozempic weight loss forum, hoping to find some support. Thanks for reading.
 
C

Cindiaugustine

New member
Nov 17, 2022
6
3
3
Sorry to hear that you’re struggling. In terms of side effects Ozempic is actually a pretty safe drug. The thyroid cancer scare is highly exaggerated as it refers to a rare genetic form and is very unlikely in the average taker. The other side effects are usually temporary as the body adjusts. Definitely talk to your physician about any that you’re experiencing.
Being unable to lose weight even with healthy lifestyle choices is something I’ve struggled with my whole life. It DOES make you feel helpless and hopeless, I can relate. Try finding a support group that you can share with, and try finding some time for calming techniques, everyone needs those in these crazy times! LOL
 
  • Like
Reactions: Amelia